# SDR 07FDEA03600

- Difficulty date: September 12, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 49,597 hours, 9,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A25572173202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION AT LONGITUDINAL PROFILE IN BULK CARGO COMP BETWEEN FRAME 67-69 RHS OUTBOARD, STRG 44.  REPLACEMENT OF LONGITUDINAL IAW SRM 51-72-10.
